| | Menopause
I have tried everything for 'Hot Flashes', first all the stuff in the health food store...black kohosh etc..I then went to my doctor who precribed peanut based hormones, after two weeks a began getting 'migraine headaches'. I went to a woman's clinic they made me 'bio-identical' hormone cream based on my blood work. After 2 weeks of use more 'migraine headaches'!
Finally someone told me about 'Phyto B'. I found only one health food store 50 miles from me that carries it. I have been taking it for 6 months with no headaches and no hotflashes, it has been an answer to prayer! I'm not sure if this is related but I began to see redness (an inch or so wide) around one of my nipples and it startled me. I watched it for a month and it remained the same. I had my yearly mamogram and mentioned this to the Doctor at University of Michigan Hospital who performed an 'ultra sound' because of my and the mamographer's concern and wants me to see a specialist at U of M. She could not see anything on the 'ultra sound'. I told her I was taking 'Phyto B' and could it cause "inflamation' and 'redness'? She did not know but said, possibly and recommended I discontinue taking 'Phyto B' to see if the symtoms go away. Has anyone else had this type of symtom with 'Phyto B'? I will post if it is anything else other than redness and inflamation after I see the specialist. Thank you for your help.